Diameter, Perimeter, and Girth of Spheres
Mathematische Annalen, Tome 173 (1967), pp. 59-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
functional analysis
@article{MAN_1967__173_161599,
author = {Juan Jorge Sch\"afer},
title = {Diameter, {Perimeter,} and {Girth} of {Spheres}},
journal = {Mathematische Annalen},
pages = {59--82},
year = {1967},
volume = {173},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1967__173_161599/}
}
Juan Jorge Schäfer. Diameter, Perimeter, and Girth of Spheres. Mathematische Annalen, Tome 173 (1967), pp. 59-82. http://geodesic.mathdoc.fr/item/MAN_1967__173_161599/